Title: Fast Algorithms for Order Independent Binary Homotopic Thinning
Authors: IWANOWSKI MarcinSOILLE PIERRE
Citation: LECTURE NOTES IN COMPUTER SCIENCE vol. 4432 no. 2 p. 606-615
Publisher: SPRINGER-VERLAG BERLIN
Publication Year: 2007
JRC Publication N°: JRC35861
URI: http://publications.jrc.ec.europa.eu/repository/handle/JRC35861
Type: Articles in Journals
Abstract: In this paper an efficient queue-based algorithm for order independent homotopic thinning is proposed. This generic algorithm can be applied to various thinning versions: homotopic marking, anchored skeletonisation, and the computation of the skeleton of influence zones based on local pixel characterisations. An example application of the proposed method to detect the medial axis of wide river networks from satellite imagery is also presented.
JRC Institute:Institute for Environment and Sustainability

Files in This Item:
There are no files associated with this item.


Items in repository are protected by copyright, with all rights reserved, unless otherwise indicated.